# SDR 62512082005

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 625
- Aircraft time: 4,983 hours, 1,729 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Unknown
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXING AIRCRAFT RT MAIN GEAR DEPARTED TAXI WAY.
